MAUDE Adverse Event Report: VYAIRE MEDICAL LTV 1200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL LTV 1200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number LTV 1200
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 01/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The equipment was received in vyaire facility for evaluation.The event trace was downloaded and the ventilator is placed on extended tests/run-in.No root cause has been determined at this time, since the investigation is still ongoing.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported to vyaire medical that while using the lap top ventilator 1200 on a patient that is in mri (magnetic resonance imaging) machine, the patient desaturated and noticed that the patient had no chest rise and became pulseless.Code was initiated and rosc (return of spontaneous circulation) was achieved after one round of epinephrine and compressions.The patient was manually ventilated and returned to the icu (intensive care unit).
 
Additional Manufacturer Narrative
Result of investigation: equipment was received at vyaire medical facility.According to the investigation, the device was placed on extended tests/run-in.The device passed the documentation review.The event trace was downloaded and sent to vyaire failure analysis laboratory for further evaluation.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
LTV 1200 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key11283413
Report Number2021710-2021-13242
Device Sequence Number3721327
Product Code CBK
UDI-Device Identifier00845873002696
UDI-Public(01)00845873002696(11)20190503
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K060647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLTV 1200
Device Catalogue Number19260-001-99
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2021
Initial Date Received by Manufacturer 01/08/2021
Supplement Date Received by Manufacturer02/08/2021
Initial Report FDA Received Date02/04/2021
Supplement Report FDA Received Date03/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;